| Catalog Number |
67PFSS45 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown, no information has been provided to date.H3 - other: device has not been returned to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the product was leaking when the cuff was in inflated or deflated state.No patient harm has been reported.
Additional Manufacturer Narrative
D9.Date returned to mfg: 16-dec-2024.H6.Investigation codes: updated.Investigation summary: received one (1) used list #67pfss45 pediatric tracheostomy tube.As received no damage or anomalies were observed.A syringe was attached to the pilot balloons of the tube and slowly inflated with 5ml of sterile water.The cuff of the set was observed to inflate as normal, no leakage observed.In attempts to visualize any leakage a syringe was attached to the pilot balloons of the tube and slowly inflated with 5ml of air and the set was put in a water bath.No leakage observed.The complaint of cuff leakage cannot be replicated or confirmed.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.